IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Toru Uno (Tokyo Univ. of Agric. and Tech.)
Vice Chair Nobuyoshi Kikuma (Nagoya Inst. of Tech.)
Secretary Nozomu Ishii (Niigata Univ.), Toru Takahashi (Mitsubishi Electric)
Assistant Naobumi Michishita (National Defense Academy)

Conference Date Thu, Apr 18, 2013 10:00 - 16:50
Fri, Apr 19, 2013 09:45 - 12:00
Topics Antennas and Propagation 
Conference Place Kwansei-Gakuin-Kaikan, Nishinomiya-Uegahara Campus ,Kwansei Gakuin University 
Address UEGAHARA , NISHINOMIYA , HYOGO , JAPAN , 662-8501
Transportation Guide 12 minutes by foot from Kotoen Station or Nigawa Station on the Hankyu Imazu Line.
http://www.kwansei.ac.jp/english/pr/pr_003240.html
Contact
Person
Prof. Tokio Taga
0798-54-6013(Venue)
Sponsors This conference is co-sponsored by the IEEE AP-S Kansai Chapter.
Announcement A banquet is planned after the session of the first day (Apr. 18). Please ask the detail at the front desk of conference.

Thu, Apr 18 AM  AP
Chair: Kentaro Nishimori (Niigata Univ.)
10:00 - 10:50
(1) 10:00-10:25 An estimation of propagation loss in the narrow areas. Masataka Hayashi, Shinsuke Ishida, Takehiro Sugo, Toshiyuki Maeyama (Takushoku Univ.)
(2) 10:25-10:50 A Study on Path Shadowing Model for ITS Pedestrian-to-Vehicle Communication in Urban Streets Daiki Nishii, Tokio Taga (Kwansei Gakuin Univ.)
  10:50-11:00 Break ( 10 min. )
Thu, Apr 18 AM  AP
Chair: Atsushi Yamamoto (Panasonic)
11:00 - 11:50
(3) 11:00-11:25 The Proposal of a Printed Dipole Array Antenna with Partial Drive through Transmission Line Coupling Kuniaki Shibata, Hiroyuki Hosono, Kenji Saegusa, Tadashi Takano (Nihon Univ.)
(4) 11:25-11:50 Dielectric lens loaded in horn antenna for wide-angle radiation Akihiro Oomori, Hiroyuki Deguchi, Mikio Tsuji, Ikumi Oobayashi (Doshisha Univ.)
  11:50-13:00 Lunch Break ( 70 min. )
Thu, Apr 18 PM  AP
Chair: Maeyama Toshiyuki (Takushoku Univ)
13:00 - 13:50
(5) 13:00-13:25 Proposal on antenna arrangement for 4x4 LOS-MIMO transmission Satoshi Sasaki, Kentaro Nishimori, Ryochi Kataoka, Hideo Makino (Niigata Univ.)
(6) 13:25-13:50 Evaluation of terminal position estimation by location fingerprinting technique using array antenna Mayu Ohtani, Hisato Iwai, Hideichi Sasaoka (Doshisha Univ.)
  13:50-14:00 Break ( 10 min. )
Thu, Apr 18 PM  AP
Chair: Nozomu Ishii (Niigata Univ.)
14:00 - 14:50
(7) 14:00-14:25 Experimental Verification of Battery-less Sensor Activation via Multi-point Wireless Energy Transmission Daiki Maehara (Tokyo Inst. of Tech.), Ryota Akai, Kei Sakaguchi, Seiichi Sampei (Osaka Univ.), Kiyomichi Araki (Tokyo Inst. of Tech.), Hiroshi Iwai (Panasonic)
(8) 14:25-14:50 A Design Method of Non-Uniform Rectenna Array for High RF-DC Conversion Efficiency Satoshi Yamaguchi, Toru Takahashi, Yukihiro Homma, Takuro Sasaki, Yoshihiko Konishi (Mitsubishi Electric)
  14:50-15:00 Break ( 10 min. )
Thu, Apr 18 PM  AP Tutorial Lecture
Chair: Toru Takahashi (Mitsubishi Electric)
15:00 - 15:50
(9) 15:00-15:50 [Tutorial Lecture]
Antenna Technologies for Wireless Power Transmission
-- More Than Friis --
Naoki Shinohara (Kyoto Univ.)
  15:50-16:00 Break ( 10 min. )
Thu, Apr 18 PM  IEEE AP-S Kansai Chapter Special Talk
16:00 - 16:50
(10) 16:00-16:50 [Special Talk]
Development of Phased Array Radar for Meteorological Application
Tomoo Ushio (Osaka Univ.)
Fri, Apr 19 AM  AP
Chair: Naobumi Michishita (NDA)
09:45 - 11:00
(11) 09:45-10:10 Optimal Design of Vertical U-shaped Folded Dipole Antenna for WiMAX and Evaluation of Its Requisite Design Area on a Ground Plane Tuan Hung Nguyen, Hisashi Morishita (National Defense Academy), Yoshio Koyanagi (Panasonic Mobile Communications), Kazuhiro Izui, Shinji Nishiwaki (Kyoto Univ.)
(12) 10:10-10:35 Hepta-band Monopole Antenna for mobile terminals Takashi Uemura, Noriaki Hashimoto, Tadahiko Maeda (Ritsumeikan Univ.)
(13) 10:35-11:00 An Experimental Performance Evaluation of Pattern and Space MIMO Antennas in Indoor Propagation Environments Tokio Taga (Kwansei Gakuin Univ.)
  11:00-11:10 Break ( 10 min. )
Fri, Apr 19 AM  AP
Chair: Kunio Sakakibara (Nagoya Inst. of Tech.)
11:10 - 12:00
(14) 11:10-11:35 A Lossy Medium Coated Cavity-back Antenna for Microwave Radar-Based Imaging Kazutaka Miyawaki, Junichi Toda, Fumiaki Komori, Kensuke Nakajima, Tadahiko Maeda (Ritsumeikan Univ.)
(15) 11:35-12:00 Inside Electric field Measurements with a Diamond-shape Probe for a Solid-eyeball Phantom embedded in a Simplified Human Head Model Manabu Takagi, Yusuke Toyoda, Fumiaki Komori, Tadahiko Maeda (Ritsumeikan Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Toru Takahashi (Mitsubishi Electric)
E-: _-cry 


Last modified: 2013-04-08 13:27:45


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Home Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan